# SDR USAA2011111400023

- Difficulty date: October 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN EMERGENCY EXIT HATCH DOOR 844 INNER FRAME SEGMENT BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 4.  REPLACED EMERGENCY EXIT HATCH DOOR 844 INNER FRAME SEGMENT BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 4 IAW EO 5210Y228.
